# SDR GUUA04130701

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 21,141 hours, 26,628 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9214, DURING APPROACH ELECTRICAL FUMES IN COCKPIT.  OPERATIONAL CHECK ALL ELECTRICAL AND ENVIRONMENTAL SYSTEMS NO EVIDENCE OF ELECTRICAL FUMES NOTED.
